# SDR FDEA201506111760

- Difficulty date: June 11, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXR532B135800400
- Condition: Damaged
- Location: Frames 16-19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA FLOOR PANEL 222RF GOUGED AND PUNCTURED.   FABRICATED A NEW FLOOR PANEL IAW SRZ 25-005 CAT"A"   MAJOR REPAIR.
